# SDR 2004UALA00737

- Difficulty date: August 6, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 25,201 hours, 6,833 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Row 16 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP ABOVE SEAT 16ABC. FOUND DISCONNECTED CONNECTOR UNDER OVERHEAD SEALING PANEL.  RECONNECTED.
